# SDR CALA2017082802937

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 32,236 hours, 11,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROWS 15,20 AND 21. REPLACED FUSES PER AMM 33-51-06-960-804.
